# SDR ASOA20161103096

- Difficulty date: November 4, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 29,144 hours, 28,145 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R35031263
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 FLOORBEAM CAP SEGMENT BETWEEN FS 569.00 - 609.00 HAS SEVERAL FLOOR PANEL SCREW HOLES CORRODED.  REMOVED CORRODED BEAM, DRILLED UP A NEW ONE AND INSTALLED PER REO 601R-53-61-3780 AND EC/TC 601R-53-61-3780 AND USED DWG 601R31030.
